# SDR CALA2024111101093

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N24513
- Make and model: Airbus A321-271NX
- Aircraft serial: 11850
- Aircraft time: 1,483 hours, 510 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Intermittent
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY LAV SMOKE ECAM F/A DO NOT SMELL ANY ODORS.  ECAM CLEAR BUT CIDS PANEL DID NOT. NO MESSAGE SHOWN ON CIDS PANEL, BITE CHECK PASSED PER TSM 26-17-00
